# SDR AALA201609059019

- Difficulty date: September 1, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 41,108 hours, 27,130 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D53370720
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT MLG DOOR, ACTUATOR HINGE FITTING CRACKED.  REPLACED HINGE FITTING IAW SRM 51-40-00.
